Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/41309
Title: A bivariate generalized geometric distribution with applications
Authors: Gómez–Déniz, E. 
Ghitany, M. E.
Ghitany, Ramesh C.
UNESCO Clasification: 530204 Estadística económica
Keywords: Geometric distribution
Joint distributions
Marginal distributions
Marshall and Olkin family of distributions
Overdispersion, et al
Issue Date: 2017
Journal: Communications in Statistics - Theory and Methods 
Abstract: This paper proposes a bivariate version of the univariate discrete generalized geometric distribution considered by Gomez-Deniz (2010). The proposed bivariate distribution can have a positive or negative correlation coefficient which can be used for modeling bivariate-dependent count data. After discussing some of its properties, maximum likelihood estimation is discussed. Two illustrative examples are given for fitting and demonstrating the usefulness of the new bivariate distribution proposed here.
URI: http://hdl.handle.net/10553/41309
ISSN: 0361-0926
DOI: 10.1080/03610926.2015.1102285
Source: Communications in Statistics - Theory and Methods[ISSN 0361-0926],v. 46, p. 5453-5465
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

4
checked on Dec 4, 2022

WEB OF SCIENCETM
Citations

3
checked on Dec 4, 2022

Page view(s)

9
checked on Oct 29, 2022

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.